Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the topology of Riemannian manifolds where the conjugate points have a similar distribution as in symmetric spaces of rank 1


Author: Wilhelm Klingenberg
Journal: Bull. Amer. Math. Soc. 69 (1963), 95-100
DOI: https://doi.org/10.1090/S0002-9904-1963-10875-7
MathSciNet review: 0144284
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, Les variétés riemanniennes (1/4)-pincées, C. R. Acad. Sci. Paris 250 (1960), 442-444. MR 110997
  • 2. É. Cartan, Sur certaines formes riemanniennes remarquables des géométries à groupe fondamental simple, Ann. Sci. École Norm. Sup. 44 (1927), 345-467.
  • 3. W. Klingenberg, Contributions to Riemannian geometry in the large, Ann. of Math. (2) 69 (1959), 654-666. MR 105709
  • 4. W. Klingenberg, Über Riemannsche Mannigfaltigkeiten mit positiver Krümmung, Comment. Math. Helv. 35 (1961), 47-54. MR 139120
  • 5. Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874
  • 6. H. E. Rauch, A contribution to differential geometry in the large, Ann. of Math. (2) 54 (1951), 38-55. MR 42765
  • 7. S. Smale, The generalized Poincaré conjecture in higher dimensions, Bull. Amer. Math. Soc. 66 (1960), 373-375. MR 124912
  • 8. V. A. Toponogov, Riemannian spaces which have their curvature bounded from below by a positive number, Dokl. Akad. Nauk SSSR 120 (1958), 719-721. (Russian) MR 99701
  • 9. V. A. Toponogov, Dependence between curvature and topological structure of Riemann spaces of even dimension, Dokl. Akad. Nauk SSSR 133 (1960), 1031-1033. (Russian) MR 140052
  • 10. Y. Tsukamoto, On Riemannian manifolds with positive curvature, Mem. Fac. Sci. Kyushu Univ. 15 (1962), 90-96. MR 139122
  • 11. J. H. C. Whitehead, Combinatorial homotopy, I, Bull. Amer. Math. Soc. 55 (1949), 213-245. MR 30759


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10875-7

American Mathematical Society